# SDR QXEA2016012900058

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 34,337 hours, 35,753 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 85414015
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TBD PERMANENT REPAIR OF DENT DAMAGE ON THE LT NACELLE OTBD AFT PANEL.   REMOVED PAINT FROM LT INBD AFT PANEL, PN 85414015, COMMON TO REPAIR DOUBLER IAW SRM 51-25-10, REPAIR 01.  APPLIED TOP COAT TO REPAIR DOUBLER REF SRM 51-25-15-02-01. CUT OUT DAMAGE AND REMOVED FASTENERS ON LT NACELLE O/B PANEL IAW RD 8/4-54-1609, ISSUE 1.    FABRICATED REPAIR DOUBLER AND REPAIR PACKER IAW RD 8/4-54-1609 AND SRM 51-40-07-02-01.  ALODINED AND PRIMED REPIAR DOUBLER AND REPAIR PACKER, IAW SRM 51-21-10-02-010 AND SRM 51-25-10-02-01. INSTALLED REPAIR IAW RD 8/4-54-1609, AND SRM 51-18-00-00-08, SRM 51-42-05-02-01.
